MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION
Catalog Number 30010
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a plum 360 pump where the customer reported that the device shut down while plugged in and infusing fluids to a patient.The battery used was a new csb.There was patient involvement, however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, visual inspection and functional testing was not performed.A 12-month service history review could not be conducted due to the absence of a provided serial number.Additionally, as the customer did not provide any event history, a review of the event history/alarm logs could not be conducted.Consequently, we were unable to replicate or confirm the reported complaint.

Brand Name
UNSPECIFIED PLUM 360
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21163528
Report Number9615050-2025-00035
Device Sequence Number7831211
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown